« on: November 25, 2019, 04:17:59 pm »
I was CT off Ativan for 6 week use. I knew nothing of the meds. It was in August and I have so many symptoms I don’t know how I’m surviving. My private area feels numb it started after I stopped the meds had anyone had this happen and does it ever fix. My husband is very worried and I am afraid we will never have what we once did
Re: Private area
« Reply #1 on: November 25, 2019, 04:39:55 pm »
Hi Mrt, Your sig says that you are still taking .25. But you C/T’d, right?
Anywhere you have nerve endings, one can experience numbness/tingling or pain. It’s hard but I could cope better with this compared to the burning painful nerve sensations. It’s not permanent. You are getting hit hard with sxs right now. Sounds like acute and it is miserable and terrifying. The good new is that is slowly improves. For some, it can improve rather quickly.
Hang in there Mrt.
Re: Private area
« Reply #2 on: November 25, 2019, 04:48:49 pm »
I have numbness and electrical shock sensations in vagina area.
I have lost all internal sensation and who,e body feels like made of waxy latex.
Brain Hypersensitivity and Tension/Pressure Headaches and Sensitivity to TV
« on: May 08, 2019, 11:09:21 pm »
Anyone else experiencing Tension/Pressure that hits you like a wave on the top of your head where it feels like someone is pushing you down? It’s really scary, I get dizzy and can’t walk. I also am really sensitive to noises (had to turn off the clocks in my house). And I am unusually sensitive/emotional to watching TV and news, I just feel very anxious and I cry when I normally NEVER cry, so I stopped watching it.
But, I am a HUGE Game of Thrones fan and it’s been really difficult/scary for me to watch the show because I get so much anxiety and I am scared I will have a stroke in my brain because it feels so weird! I feel like I know what part of my brain is being triggered with each different emotion. Anxiety/Stress gives me crazy Tension/Pressure Headaches, the other emotions feel like my brain is being stimulated with vibrations. Or I have goosebumps/chills in my brain (best way I can describe it), it’s just really weird and scary!
I’m scared to see my friends because I don’t know what emotion will be triggered with what they talk about or ask me, and how my brain is going to react to it! Has anyone else experienced this? If so, how long does it last? And do you have any coping tips or know of an OTC or herbal remedy? HELP!
I’m scared that this is permanent. I have been abusing Xanax for 13 years and started smoking marijuana, heavily for the past 2 years. I have a very high tolerance. The past 4 months I was pretty much smoking marijuana ALL DAY and night since I had really bad insomnia and was taking anywhere from 2 1/2-4 mgs of Xanax. About a month and a half ago I quit marijuana and smoking cigarettes, cold turkey. And decided to start tapering off Xanax by.25mg each week, but I started at 2mgs. And I think I reduced it too quickly and also the withdrawal from marijuana, I feel has magnified my withdrawal symptoms.
I feel like I’m going crazy and turning into a major hermit out of fear. Can anyone help, please? 🙏
“We HAVE to stick together. We cannot NOT support any initiative that has even the remotest possibility of eliciting positive change. Please put any personal differences aside. Unless a proposed activity is illegal or unethical, please support it.” – Bliss Johns
“Preach!!! We are on the bleeding edges of a history making grass roots effort. We cannot afford division.” – Heather Solimine
“Also at issue here is how often I observe the benzo community turning on its own, hurting both well-meaning individuals and the larger benzo effort. Once judgment is declared, the conversation can turn so, so vicious. I think of Baylissa Frederick and Jennifer Austin Leigh, who have both given so much of themselves over the years to help people get through their hellish benzo journeys. They are positive, healing voices; both are highly knowledgable about patterns and methods involved in each person’s unique benzo journey and recovery. They both offer one of the few legitimate services for benzo discontinuation counseling and coping skills available. Yes, they do charge fees; but the costs are barely enough to sustain them. They do their work from a sense of purpose and need, with zero intent to exploit a vulnerable community. Yet over and over they are judged and attacked. And they always forgive and return because they are wonderful, deeply committed people who represent what is best about the community. But I worry; what if the day comes when one or both of them throw up their hands and say, Enough! ? Let’s protect our protectors. Let’s honor our warriors. All of them, which means all of you too —all who have or are experiencing benzo hell.” – Holly Hardman
Intro of the thetruthfairy1947
« on: February 07, 2016, 11:56:07 pm »
Hi! I have discontinued taking 1 to 1.5mg of clonazepam (Klonopin). The psydoc I had me taper beginning in June 2015. I took my last dose in September. As soon as I begin to taper I began having problems: severe headaches and bothersome nausea. Later i began to collapse by falling down and injuring myself. I went from ER to ER around my home but no hospital would admit, not even to a psych unit. I finally spent 6 weeks in a geropsychiatric unit during October/November. I got home in November and proceeded to get psychotic (thought I had worms under my skin–I was hallucinating) I had fallen several times and finally went to the nearby ER because I knew I was too crazy to be on my own. I told them this at the ER but they didn’t like the sounds in my chest so gave me a chest X-ray and came in about an hour later and said I had collapsed lung and broken ribs and they were admitting me to intensive care. I spent 14 days in the hospital to get healed and then I was transferred to the nursing home where I have been since December 5, 2015. I no longer hallucinate but have fallen out of bed three times since I came here. I am lonesome and hope to chat with others who suffer this same fate.
If anyone asks you what benzo withdrawal is like,tell them to watch The Revenant
« on: January 20, 2016, 04:22:13 pm »
I couldnt help drawing the comparison betweent the Hell Leonardo’s character was going through and the torment of Benzo withdrawal. Never ending nightmare. Just when you think things are about to get better you are fighting for your life again. Repeat repeat repeat.